RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 99, Issue 2  


Optimal Recovery of Analytic Functions from Boundary Conditions Specified with Error
R. R. Akopian
163
Global Solvability of Initial Boundary-Value Problems for Nonlinear Analogs of the Boussinesq Equation
Sh. Amirov, A. I. Kozhanov
171
On Surjective Quadratic Mappings
A. V. Arutyunov, S. E. Zhukovskii
181
Equiconvergence of Expansions in Multiple Fourier Series and in Fourier Integrals with “Lacunary Sequences of Partial Sums”
I. L. Bloshanskii, D. A. Grafov
186
On the Dependence of the Structure of Boundary Layers on the Boundary Conditions in a Singularly Perturbed Boundary-Value Problem with Multiple Root of the Related Degenerate Equation
V. F. Butuzov
201
Inequalities between Best Polynomial Approximations and Some Smoothness Characteristics in the Space $L_2$ and Widths of Classes of Functions
S. B. Vakarchuk, V. I. Zabutnaya
215
Partial Total Boundedness of Solutions to Systems of Differential Equations with Partly Controlled Initial Conditions
K. S. Lapin
239
Conjugate Functions on the Closed Interval and Their Relationship with Uniform Rational and Piecewise Polynomial Approximations
T. S. Mardvilko, A. A. Pekarskii
248
On the Deficiency Index of the Vector-Valued Sturm–Liouville Operator
K. A. Mirzoev, T. A. Safonova
262
On a Generalization of the Entropy Inequality
Sh. M. Nasibov
278
Common Eigenfunctions of Commuting Differential Operators of Rank $2$
V. S. Oganesyan
283
Independence Numbers of Random Subgraphs of a Distance Graph
M. M. Pyaderkin
288
Estimates of the Averaged Sums of Fractional Parts
E. A. Sevast'yanov, I. Yu. Yakupov
298

Brief Communications
An Inequality for Betti Numbers of Hyper-Kähler Manifolds of Dimension 6
N. Kurnosov
309
Description of Self-Similar Multipliers in Negative Sobolev Spaces Satisfying the Dirichlet Condition
J. V. Tikhanov, I. A. Sheipak
314
Letter to the Editor
R. A. Bandaliev
319

Papers published in the English version of the journal
Estimates for $n$-Widths of Two-Weighted Summation Operators on Trees
A. A. Vasil'eva
243–252
Products of Composition Operators and Integral-Type Operators from Zygmund-Type Spaces to $Q_{K}$ Spaces
H. Li, T. Ma
261–271
On the Van-Der-Waals Forces
V. P. Maslov
284–289
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019